# SDR HEEA078862

- Difficulty date: May 7, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N720PH
- Make and model: Bell 407
- Aircraft serial: 53277
- Aircraft time: 2,815 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE HAS CRACK IN ROOT END, INTERIOR OF LEADING EDGE.
